|Glyburide & Metformin vs Insulin
Dec 14, 2004
My Endocinologist wants to put me on a combination of Glyburide 5mg 2x a day as well as Metformin HCL 500mg 2x a day. Is this safe with someone with HCV? I'm a Stage 3 Grade 4. My other option is Insulin. Does insulin effect the liver. I heard that insulin can cause your weight to increase, thats one thing I don't need. Thanks
Response from Dr. Dieterich
Sounds like you also need hepatitis C treatment. There is a small chance of liver toxicity with both those drugs. However you are right about insulin. It would be better for your liver to reduce insulin levels which will get some fat out of your biopsy which should make it easier to treat your hepatitis C! So I would vote for the oral drugs with careful monitoring of your liver enzyme levels as well as your insulin level. Once that is under control, you should treat the HCV. Good luck! DTD
Sanitary conditions in Vietnam relating to Hepatitis A, B and C
Duration of treatment with Pegasus and Copegus
- What Are The Chances Of Getting HIV From Giving Handjob?
- Swollen Lymph Glands Sign Of HIV Infection
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Bronchitis After Sucking Penis Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.